I am so scared to go to higher drugs and am concerned more with the thin stool than anything. My doctor did mention remicade at one point but I thought that he was skipping over the in between drugs so I dismissed the idea especially with the side effects they mention. Usually, I think I am getting better and I can go all day feeling fine, but then the morning comes and bam I'm back to start so I thought that remicade or the other drugs are not necessary yet, but I could be wrong.
I want a scope to see why my stool are thin and ribbon like and it feels like I am constipated, which although I have had constipation in the past, the thin stool is something new.
Does anyone think I should try a different 5 asa instead of balsalazide do you think that might make a difference?
fightuc, I do use mesalamine enema and hydrocort enema rotating nightly currently and even use the canasa in the am, do feel better with the hydrocort enema though, it seems that when I do mesalamine enema things don't feel right in the morning, although I don't think I am allergic or anything to it, just think the hydrocort enema work better but don't know if I should use them for an extended amount of time.
Post Edited (ceecee600) : 3/14/2015 5:41:17 AM (GMT-6)